# SDR CALA2019020200205

- Difficulty date: February 2, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 78,462 hours, 30,548 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD MLG DOOR HINGE FWD LUG FWD FACE IS FRETTING ON LCQ REF 9294327 AD 2015-02-14. R&R LT MLG FWD HINGE FTG IAW SRM 51-42-11 PARA 2F4C PGS 19 & 20.
